POLYNOMIAL FORMULAE FOR THE HIGH ORDER INVARIANTS OF THE ANISOTROPIC OSCILLATOR AND POCHAMMER SYMBOLS

Full Article - PDF

Published: 2016-12-15

Page: 267-274


RUTWIG CAMPOAMOR-STURSBERG *

Instituto de Matemática Interdisciplinar and Depto. de Geometría y Topología, Universidad Complutense, Plaza de Ciencias 3, E-28040 Madrid, Spain

*Author to whom correspondence should be addressed.


Abstract

46091.png

Keywords: Hamiltonian system, anisotropic oscillator, Pochammer symbol, constants of the motion


How to Cite

CAMPOAMOR-STURSBERG, R. (2016). POLYNOMIAL FORMULAE FOR THE HIGH ORDER INVARIANTS OF THE ANISOTROPIC OSCILLATOR AND POCHAMMER SYMBOLS. Asian Journal of Mathematics and Computer Research, 14(4), 267–274. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/747

Downloads

Download data is not yet available.